Alert archive / Indiana / Storm Watches in 2011

Storm Watch 1, NWS Northern Indiana

October 18, 2011

NWS Northern Indiana issued this storm watch at Oct 18, 2011, 5:36 AM EDT. It took effect at Oct 19, 2011, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 5:36 AM EDT (09:36 UTC)
In effect from
Oct 19, 2011, 11:00 AM EDT
Expired
Oct 19, 2011, 5:32 AM EDT
In force
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS73 KIWX 180936
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 AM EDT TUE OCT 18 2011

LMZ043-046-181745-
/O.EXT.KIWX.SC.Y.0054.000000T0000Z-111019T1500Z/
/O.CAN.KIWX.GL.A.0007.111019T1200Z-111021T0300Z/
/O.NEW.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
536 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT WEDNESDAY...
...STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
EVENING...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT WEDNESDAY. 

* WINDS: WILL BECOME NORTH WEDNESDAY AND INCREASE TO 35 TO 40 KNOT
  GALES. STORM FORCE WINDS WITH GUSTS TO 55 KNOTS ARE POSSIBLE
  WEDNESDAY MORNING THROUGH THURSDAY EVENING. WINDS WILL DIMINISH
  OVERNIGHT THURSDAY,

* WAVES: WILL INCREASE TONIGHT AND WEDNESDAY WITH WAVES OVER 20
  FEET EXPECTED WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
068 
WHUS73 KIWX 181507
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 AM EDT TUE OCT 18 2011

LMZ043-046-182315-
/O.CON.KIWX.SC.Y.0054.000000T0000Z-111019T1500Z/
/O.CON.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1107 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY. A STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY EVENING. 

* WINDS: WILL BECOME NORTH WEDNESDAY AND INCREASE TO 35 TO 40 KNOT
  GALES. STORM FORCE WINDS WITH GUSTS TO 50 KNOTS ARE POSSIBLE
  WEDNESDAY MORNING THROUGH THURSDAY EVENING. WINDS WILL DIMINISH
  OVERNIGHT THURSDAY...

* WAVES: WILL INCREASE TONIGHT AND WEDNESDAY WITH WAVES OVER 20 
  FEET EXPECTED WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
486 
WHUS73 KIWX 182118
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT TUE OCT 18 2011

LMZ043-046-190530-
/O.CON.KIWX.SC.Y.0054.000000T0000Z-111019T1500Z/
/O.CON.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 PM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY. A STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY EVENING. 

* WINDS: WILL BECOME NORTH WEDNESDAY AND INCREASE TO 35 TO 40 KNOT
  GALES. STORM FORCE WINDS WITH GUSTS TO 50 KNOTS ARE POSSIBLE
  FROM MIDDAY WEDNESDAY THROUGH THURSDAY EVENING. WINDS WILL
  DIMINISH OVERNIGHT THURSDAY..

* WAVES: WILL INCREASE TONIGHT AND WEDNESDAY WITH WAVES OVER 20 
  FEET EXPECTED WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
489 
WHUS73 KIWX 190249
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 PM EDT TUE OCT 18 2011

LMZ043-046-191100-
/O.UPG.KIWX.SC.Y.0054.000000T0000Z-111019T1500Z/
/O.NEW.KIWX.GL.W.0030.111019T0600Z-111019T1500Z/
/O.CON.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 PM EDT TUE OCT 18 2011

...GALE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A
STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT
  GALES TOWARD MORNING. NORTH WINDS INCREASING TO 30 KNOTS WITH
  GUSTS TO 40 KNOT GALES WEDNESDAY MORNING...THEN GUSTS TO 50 KNOT
  STORMS POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON.
  WINDS WILL DIMINISH OVERNIGHT THURSDAY.

* WAVES: WILL INCREASE TONIGHT AND BUILD TO 12 TO 16 FEET
  WEDNESDAY AFTERNOON...AND THEN TO OVER 20 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
127 
WHUS73 KIWX 190932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 AM EDT WED OCT 19 2011

LMZ043-046-191745-
/O.CON.KIWX.GL.W.0030.000000T0000Z-111019T1500Z/
/O.UPG.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
/O.NEW.KIWX.SR.W.0002.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
532 AM EDT WED OCT 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THURSDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A GALE
WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* WINDS: NORTHEAST TO 30 KNOTS BACKING NORTH TO 35 KNOT GALES.
  WINDS GUSTS INCREASING TO 50 TO 55 KNOT STORMS THIS AFTERNOON
  AND PERSISTING THROUGH THURSDAY AFTERNOON. WINDS WILL DIMINISH
  OVERNIGHT THURSDAY.

* WAVES: WILL INCREASE TODAY TO 12 TO 16 FEET...AND THEN FURTHER
  INCREASE TO OVER 20 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this storm watch went out at Oct 18, 4:59 AM EDT, 37 minutes earlier.

Area forecast discussion, Oct 18, 4:59 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EDT TUE OCT 18 2011

.SHORT TERM...
TODAY THROUGH WEDNESDAY NIGHT...AN UPPER LEVEL SYSTEM WILL
DEVELOP AND INTENSIFY OVER THE AREA LATER TODAY AND TONIGHT. THE
NAM/WRF HAS FINALLY TRENDED MUCH FARTHER WEST WITH THIS
SYSTEM...AND HAS COME MORE IN LINE WITH THE BULK OF THE OTHER
MODELS. THE UPPER LOW SHOULD DEVELOP JUST SOUTHWEST OF THE
FORECAST AREA BY THIS EVENING. THE TROWAL SHOULD DEVELOP OVER THE
AREA BY LATE IN THE DAY AND SHOULD PERSIST OVER THE AREA THROUGH
WEDNESDAY NIGHT. CONCERN FOR HEAVY RAIN FROM LATE TODAY INTO EARLY
THURSDAY. THE ONGOING GRIDS HAVE GENERALLY 1.50 TO 3.00 INCHES FOR
THIS EVENT. THE RIVER LEVELS AT THE ONSET ARE LOW...BUT COULD HAVE
PERSISTENT RISES OVER THIS PERIOD SENDING SOME RIVERS IN FLOOD.
GIVEN THE LONGER DURATION OF THE RAIN AND LOWER STREAM...CREEK AND
RIVER LEVELS AT THE ONSET...DID NOT ISSUE A FLOOD WATCH.
HOWEVER... DEPENDING EXACTLY WHERE THE DEFORMATION ZONE SETS
UP...RAINFALL AMOUNTS FROM LATE TODAY THROUGH THURSDAY COULD
LOCALLY EXCEED 4 INCHES. OTHERWISE...CLOUDS AND RAINFALL SHOULD
KEEP HIGHS AROUND 50F WEDNESDAY.

&&

.LONG TERM...
THURSDAY THROUGH MONDAY...A VERY DEEP LOW SHOULD BE NEAR OR OVER
NW OHIO AT THE START OF THIS PERIOD. THE DEFORMATION ZONE SHOULD
BE WEAKENING AS THE LOW OCCLUDES. THERE WILL BE A VERY TIGHT
PRESSURE GRADIENT OVER THE FORECAST AREA THURSDAY...WITH WIND
ADVISORY CONDITIONS POSSIBLE DURING THE DAY. AN INITIAL CONCERN
WAS FOR THE POTENTIAL OF A WINTRY MIX AS COLD AIR SPREADS
SOUTHEAST BEHIND THE SURFACE LOW. LOW LEVEL THICKNESSES AND 850 MB
TEMPS STILL SUPPORT JUST RAIN...SO HAVE KEPT ALL LIQUID
PRECIPITATION FOR NOW. ALSO...THERE IS A GOOD CHANCE FOR LAKE
ENHANCED PRECIPITATION AS A FAVORABLE FETCH DEVELOPS OVER THE LONG
AXIS OF LAKE MICHIGAN. THE ONGOING GRIDS/FORECAST REFLECT THIS
SCENARIO. THE LOW WILL RACE NORTHEAST AWAY FROM THE AREA FRIDAY
WITH JUST SOME LINGERING LAKE EFFECT SHOWERS. OTHERWISE...A WEAK
UPPER TROF MAY TRIGGER SOME SHOWERS EARLY NEXT WEEK. AFTER
COORDINATION WITH NEIGHBORING OFFICES...HAVE LIMITED RAIN CHANCES
TO JUST SUNDAY NIGHT. TEMPERATURES SHOULD MODERATE CLOSE TO NORMAL
BY SUNDAY...WHICH IS REFLECTED NICELY IN THE GFS MEAN ENSEMBLE
MOS.

&&

.AVIATION...
AN UPPER LOW WILL DEVELOP OVER THE AREA AND INTENSIFY. OVERALL
CONDITIONS WILL DETERIORATE...ESPECIALLY LATE IN THE PERIOD AS
PRECIPITATION BEGINS. CURRENT THINKING CONDITIONS WILL BECOME IFR
CLOSE TO THE END OF THE TAF PERIOD. FOR NOW...WENT WITH IFR
CONDITIONS AT FWA AT 04Z DUE TO AN ANTICIPATED EARLIER BEGINNING OF
PRECIPITATION.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 11 AM EDT WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...SKIPPER
AVIATION...SKIPPER
Hazardous weather outlook, Oct 17, 4:42 PM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT MON OCT 17 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-182045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
442 PM EDT MON OCT 17 2011 /342 PM CDT MON OCT 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED EMBEDDED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT...MAINLY ACROSS FAR NORTHEAST INDIANA INTO
NORTHWEST OHIO. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-182045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
THROUGH TUESDAY AFTERNOON.

NORTHWEST GALES ARE POSSIBLE WEDNESDAY THROUGH THURSDAY AFTERNOON...WITH
HAZARDOUS CONDITIONS FOR SMALL CRAFT THEN CONTINUING INTO EARLY
FRIDAY MORNING. WINDS MAY GUST AS HIGH AS 45 TO 50 KNOTS WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Storm Watches in Indiana, 2011Every storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.